# SDR UPS04543585

- Difficulty date: December 5, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

ATB - STRONG SMELL IN COCKPIT AFTER T/O.  RAN LEFT AND RIGHT ENGS & PRESSURIZED A/C WITH BLEED AIR FROM ENGS.  ALSO WITH APU BLEED & NO ODORS NOTED.  INSP LT & RT A/C PACKS INLET PRIM & SEC HEAT EXCHANGERS INSP PNLS, ALL OK.  INSPECTED BEHIND C/B PNLS IN C/P, E&E & ALL OK.  UPON FURTHER INSP, FOUND CLEANING CREW LEFT SOILED CLEANING RAG CAUSED ODOR.  AIRED OUT A/C OK FOR SERVICE.
